# SDR UALA2009052701525

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 53,692 hours, 10,643 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 46
- Condition: Failed
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED "DETECTOR FAN NR 2 CARGO FWD" STATUS MESSAGE.  REPLACED FWD CARGO SMOKE DETECTOR.
